Journal article icon

Journal article

A new form of the circle method, and its application to quadratic forms

Actions


Authors


Heath-Brown, DR More by this author
Journal:
Journal fur die Reine und Angewandte Mathematik
Issue:
481
Pages:
149-206
Publication date:
1996
ISSN:
0075-4102
URN:
uuid:e83bf697-4baa-4bcd-8e14-84f9754dd149
Source identifiers:
733
Local pid:
pubs:733
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP